MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE THREADED TROCAR DRILL GUIDE FOR 397.213; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE THREADED TROCAR DRILL GUIDE FOR 397.213; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.503.047
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during cleaning, 3 threaded drill guides were said to be not usable because the drill bits would not pass smoothly through the shafts (drill sleeve).There was no patient involvement.This report is for one (1) matrixmandible threaded trocar drill guide for 397.213.This is report 3 of 6 for (b)(4).

Brand Name
MATRIXMANDIBLE THREADED TROCAR DRILL GUIDE FOR 397.213
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12697314
Report Number2939274-2021-06282
Device Sequence Number13800185
Product Code FZX
UDI-Device Identifier10887587011738
UDI-Public10887587011738
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.047
Device Catalogue Number03.503.047
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATRIXMAND THRD TRCR DRILL GUIDE 397.213; MATRIXMAND THRD TRCR DRILL GUIDE 397.213; UNK - DRILL BITS: TRAUMA; UNK - DRILL BITS: TRAUMA; UNK - DRILL BITS: TRAUMA